# SDR P2EA97061

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAS - FLT 711 - ABORTED TAKEOFF UNDER 60 KNOTS.  NO EMERGENCY DECLARED.  LEFT ENGINE:  2 EPR LOWER THAN TAKEOFF POWER. REJECT TAKEOFF UNDER 60 KNOTS.  REF LOG PAGES 21569, 21570, NR 1 EPR .2 LOWER THAN NR 2.  SWAPPED EPR INDS FOR T/S.  RETURNED TO ORIGINAL POSITIONS.  REPLACED NR 1 EPR INDICATOR.  REPLACED NR 1 EPR TRANSMITTER.  NO HELP.  OK TO CONTINUE UNDER SPECIAL FERRY PERMIT.  REPLACED EPR MANIFOLD LINE SECTION AT 5:30 POS PER MM 72-00, 77-10, 79-11-1, EPR LEAK CHECK AND OPS CHECK NORMAL.  PT7 LINE REPLACED.  (X)
